# SDR GKZR200482308

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOTTOM SIDE FWD AT FILLET ON RT SIDE DOUBLER CRACKED AT RIVET IN NUT PLATE TO END OF DOUBLER. REMOVED SEALANT AND PAINT FROM AREA NO EVIDENCE OF A CRACK IAW DC-8 SRM 51-1-8. TREATED AND PRIMED IAW DC-8 SRM 51-1-8 AND SEALED IAW DC-8 SRM 51-1-16 PG. 1-9. (CLOSED)
